# SDR UIEA2024020100065

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHMENT OF EO 4453A301 REV.11, WE FOUND ONE EACH FREEZE PLUG INSTALLED ON UPPER DECK R/H STA 880 FRAME AREA.( FRAME REPAIRED AS PER RI NO. RI-53-20-16702 REV.A. NO FURTHER DEFECTS NOTED. )
